# SDR 2004UALA01257

- Difficulty date: December 28, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 50,486 hours, 8,331 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS FWD CABIN COME ON, GO OFF, AND FLASH INFLIGHT FOR NO REASON. REPLACED EEL LIGHT BATTERY PACK BEHIND KICK PANEL AT SEAT GROUP 1AB.
